MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/2050313x19842976

Медицинская библиотека · SAGE open medical case reports · 2019

Clonazepam-induced liver dysfunction, severe hyperlipidaemia, and hyperglycaemic crisis: A case report.

Kishimoto Miyako, Adachi Masayuki, Takahashi Koichi, Washizaki Kazushige

Клинический случайСтатьяПеревод в очереди

Аннотация

In this study, we report a case of a 50-year-old Japanese man who had chronic whiplash-associated disorder, hyperlipidaemia, hyperuricacidaemia, and mild liver dysfunction due to excessive alcohol intake. Recently, he developed mild tremor in his left hand. Initiation of clonazepam (0.5 mg once daily before bedtime) helped to gradually ameliorate the tremor. However, 13 days after clonazepam initiation, his liver function and lipid profiles aggravated, and his postprandial glucose level increased to 400 mg/dL. Clonazepam was stopped promptly, and at 7 days after discontinuation, the abnormal triglyceride levels, liver dysfunction, and glycometabolism improved without any other medical intervention. This case may provide information on cautious use of clonazepam. When clonazepam is used for patients with existing hyperlipidaemia and liver dysfunction, it may cause abnormal lipid profile, aggravate liver dysfunction, and lead to remarkable glucose elevation.

Для цитирования: Kishimoto Miyako, Adachi Masayuki, Takahashi Koichi, Washizaki Kazushige. Clonazepam-induced liver dysfunction, severe hyperlipidaemia, and hyperglycaemic crisis: A case report.. SAGE open medical case reports. 2019. DOI: 10.1177/2050313x19842976.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.